Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Rayleigh polynomial


Author: Nand Kishore
Journal: Proc. Amer. Math. Soc. 15 (1964), 911-917
MSC: Primary 33.40
DOI: https://doi.org/10.1090/S0002-9939-1964-0168823-2
MathSciNet review: 0168823
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Kishore, The Rayleigh function, Proc. Amer. Math. Soc. 14 (1963), 527-533. MR 0151649 (27:1633)
  • [2] D. H. Lehmer, Zeros of the Bessel function $ {J_v}(x)$, MTAC 1 (1943-1945), 405-407.
  • [3] G. N. Watson, A treatise on the theory of Bessel functions, Cambridge Univ. Press, Cambridge, 1958. MR 1349110 (96i:33010)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.40

Retrieve articles in all journals with MSC: 33.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0168823-2
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society